# SDR SWAA2021021121576

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS773 LBL3 WL156. / OUT OF LIMITS DUE TO NO LIMITS GIVEN FOR PREVIOUS REPAIR. REMOVED AND REPLACED DAMAGED REPAIR PARTS AS PER SRM 51-40-02 AS SHOWN IN EA 1-A53-4982 REV 3
